# SDR K3HA980135

- Difficulty date: November 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N361KP
- Make and model: Boeing 727225
- Aircraft serial: 20627
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0816901
- Condition: Inop
- Location: Row 4 & 18
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT ROW 4 AND 18 INOP.  REPLACED LIGHTS, OPS CHECK REF MM 33-50-01.  LAMP (P/N 3071BPEGPL).  REPLACED SPLICE WIRE SPACE.
